MathSciNet Relay Station
MathSciNet bibliographic data
MR1873785 35K55 (35B05 35B40)
Benachour, Said; Laurençot, Philippe; Schmitt, Didier Extinction and decay estimates for viscous Hamilton-Jacobi equations in $\Bbb R^N$. Proc. Amer. Math. Soc. 130 (2002), no. 4, 1103–1111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement